# SDR 99ZZZX1569

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N155CA
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820024
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 40616001
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,917 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT STAYED ON AFTER GEAR RETRACTION.  FOUND FORWARD SUPPORT BRACKET FOR RT MLG UPLOCK FRACTURED AND UPLOCK ASSY BENT.  BOLT HOLE ACROSS FRACTURE SHOWS EVIDENCE OF PRE-EXISTING CRACK.  NOT VISIBLE WITHOUT REMOVAL OF UPLOCK ASSY.
